Volume 53, Number 2
Previous Issue Next Issue

J. Math. Study, 53 (2020), pp. 0-0.

Preview Full PDF 398 3892 Abstract

Yongyong Cai & Yan Wang

10.4208/jms.v53n2.20.01

J. Math. Study, 53 (2020), pp. 125-142.

Preview Full PDF 457 4291 Abstract

Sheng Chen

10.4208/jms.v53n2.20.02

J. Math. Study, 53 (2020), pp. 143-158.

Preview Full PDF 489 4473 Abstract

Bo Li, Shanshan Tang & Haijun Yu

10.4208/jms.v53n2.20.03

J. Math. Study, 53 (2020), pp. 159-191.

Preview Full PDF 658 8088 Abstract

Cheng Xu, Xuhong Yu & Zhongqing Wang

10.4208/jms.v53n2.20.04

J. Math. Study, 53 (2020), pp. 192-211.

Preview Full PDF 460 4230 Abstract

Xiaofeng Yang

10.4208/jms.v53n2.20.05

J. Math. Study, 53 (2020), pp. 212-236.

Preview Full PDF 619 7588 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard